Vol. 20, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Riemann surfaces which are doubles of plane domains

Newton Seymour Hawley and M. Schiffer

Vol. 20 (1967), No. 2, 217–222
Abstract

In our investigatitons of Riemann surfaces we have had occasion to need a criterion wkich will distinguish from among all closed Riemann surfaces those which are doubles of plane domains. We give here a criterion which we have found useful in practice.

Mathematical Subject Classification
Primary: 30.45
Milestones
Received: 2 March 1966
Published: 1 February 1967
Authors
Newton Seymour Hawley
M. Schiffer